# SDR QXEA2022112900330

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 47,875 hours, 50,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET/EMER LIGHT STRIP LIFTING NEAR ROW 20AB. REMOVED FROM SERVICE. SECURED. RETURNED TO SERVICE/
